Here's what happened: At the end of last year, I was prescribed Acanya gel to use in the mornings (in addition to Tazorac at night). I used it for about 2 weeks. It always stung and turned my face red (temporarily) when I put it on, but I thought my skin was just getting used to it. Then one morning, I put it on and it burned like hell. I never used it again and I stopped Tazorac as well, but my cheeks have been red to some degree or another pretty much ever since. It's the upper cheeks under the eyes. They don't itch or burn or anything. They do get quite dry if I don't moisturize frequently.
I don't know if it's contact dermatitis or the medicine caused me to develop rosacea or what. Tried hydrocortisone and a topical steroid. Both improved it to an extent, but not completely and only while I was using them. Now my derm wants me to try an oral steroid and topical tacrolimus even though she admitted she's not sure what exactly the cause is. I'll probably get a second opinion before beginning those.
I used a benzoyl peroxide wash for years with no issues so I don't think that was the problem. It must have been the clindamycin. Has anybody experienced this when using topical clindamycin? Looking for any clues that might help me get rid of it.
Edited by jasone88, 12 May 2012 - 09:47 PM.